# SDR NSVA2011358

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER RT ICE SHIELD NR 8 HAS 15 SMALL AREAS OF PITTING CORROSION AND 1 SMALL AREA OF PITTING CORROSION UNDER ICE SHIELD NR 7.  REFER TO SAAB STATEMENT 340SDS023481, PARA 1 DATED 12-16-2011, TD 3450-53-11-05 AND MM409#406963 UNDER CONTROL #202-24 FOR REPAIR DETAILS.
